MAUDE Adverse Event Report: COOK IRELAND LTD COTTON-LEUNG BILIARY STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD COTTON-LEUNG BILIARY STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G21469
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
F5 - phone number: (b)(6).Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
When doctor inserted stent into cbd, stent was not inserted.
 
Additional Manufacturer Narrative
F5 - phone number: (b)(6).Device evaluation: 1 unit of lot c2122148 of clso-10-7 device could not be completed as the device or photographic evidence of the device was not returned for evaluation.Manufacturing records: prior to distribution, all clso-10-7 devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records for clso-10-7 of lot number c2122148 did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and label: instructions for use (ifu0045), which accompanies this device, instructs the user: "visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use".There is no evidence to suggest that the customer did not follow the instructions for use.(ifu0045) image review: an image was not returned for evaluation.Root cause review: a definitive cause could not be determined from the investigation.A possible root cause could be attributed to the handling technique and the stent not being inserted into the target location.The stent might have been placed inaccurately, due to which the doctor was not able to push it through the intended location.There have been several attempts made to obtain additional information.Should additional information be made available, the file will be updated accordingly.Confirmation of complaint: complaint is confirmed based on customer and /or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for potential emerging trends.Summary of investigation: confirmed quantity of 1 device, confirmed used.Complaint is confirmed based on customer and /or rep testimony.According to the initial report, the patient did not experience any adverse effects due to this occurrence.Investigation findings conclude that a definitive cause could not be determined from the investigation.A possible root cause could be attributed to the handling technique and the stent not being inserted into the target location.The stent might have been placed inaccurately, due to which the doctor was not able to push it through the intended location.There have been several attempts made to obtain additional information.Should additional information be made available, the file will be updated accordingly.
 
Event or Problem Description
A supplemental report is being submitted due to completion of the investigation on 28-oct-2025.

Brand Name
COTTON-LEUNG BILIARY STENT
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23399534
Report Number3001845648-2025-00542
Device Sequence Number10047085
Product Code FGE
UDI-Device Identifier00827002214699
UDI-Public(01)00827002214699(17)261207(10)C2122148
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21469
Device Catalogue NumberCLSO-10-7
Device Lot NumberC2122148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/19/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown